MathSciNet Relay Station
MathSciNet bibliographic data
MR2262512 65N35
Doha, E. H.; Bhrawy, A. H. Efficient spectral-Galerkin algorithms for direct solution for second-order differential equations using Jacobi polynomials. Numer. Algorithms 42 (2006), no. 2, 137–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement